# SDR FDEA201904160810

- Difficulty date: April 16, 2019
- Submitted: April 25, 2019
- Operation: Air carrier
- Aircraft: N928FD
- Make and model: Boeing 757-28A
- Aircraft serial: 24369
- Aircraft time: 96,815 hours, 30,636 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 146N51302
- Condition: Corroded
- Location: Bs 1540
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION SEAT TRACK FLANGE MAIN CABIN STA. 1540 RBL 45.50 PERFORMED SEAT TRACK REPAIR AT RBL 45.50 BETWEEN BS 1500-1540 IAW B757 SRM 53-00-52-  2R FIG 201 REPAIR 1 OPTION1. REMOVED COR ON SEAT TRACK IAW B757 SRM 51-10-02. 100%   MAT. LOSS DUE TO EXFOILATION FOUND OUT OF LIMITS IAW B757 SRM 53-00-52
